# SDR AALA202002049006

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 77,725 hours, 9,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTBULB SIDE PANEL OF G3 BROKEN. MAINTENANCE REPLACED PROXIMITY LIGHT ASSEMBLY PER MM 33-51-05.
